CHILDRENS COLD AND ALLERGY - brompheniramine maleate and phenylephrine hcl solution
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Active ingredients (in each 5 mL (1 tsp) dose)
Brompheniramine maleate, USP 1 mg
Phenylephrine HCl, USP 2.5 mg
Do not use
In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away.
| adults and children 12 years and over|| 20 mL (4 tsp) every 4 hours
| children 6 to under 12 years || 10 mL (2 tsp) every 4 hours
| children under 6 years|| do not use
Anhydrous citric acid, FD&C Blue No.1, FD&C Red No. 40, flavor, glycerin, propylene glycol, purified water, sodium benzoate, sodium citrate, sorbitol solution, sucralose
Questions or Comments?
*This product is not manufactured or distributed by Pfizer Consumer Healthcare, distributors of Children’s Dimetapp® Cold & Allergy
2572 Brunswick Pike,
Lawrenceville, NJ 08648
COMPARE TO Children's
Dimetapp® Cold & Allergy
For Ages 6 years & Over
Each dose (per 5 mL) (1 tsp)
of oral solution contains:
Brompheniramine maleate, USP 1 mg -
Phenylephrine HCl, USP 2.5 mg -
Relieves Nasal Symptoms:
Plus Other Symptoms:
4 FL OZ (118 mL)
|CHILDRENS COLD AND ALLERGY
brompheniramine maleate and phenylephrine hcl solution
|Labeler - Aurohealth LLC (078728447)|
© 2019 FDA.report
This site is not affiliated with or endorsed by the FDA.